What's changed? Typically itching is a symptom of something that you've either eaten, drunk, touched, or a medication you may be taking. Try to figure out what has changed to see if you can pick up on any clues as to why you're itching so much.
It is possible that it is also due to the dry winter air and temperatures. If this is the case, try to limit your showers, keep them tepid rather than hot, and moisturize as soon as you dry off. Keep your home humidified and drink plenty of water.
Hopefully you will figure out what is causing your discomfort.
I can certainly appreciate your frustration with your condition, and your desire to just be "one of the girls" on your vacation.
Psoriasis is a difficult condition to manage, and you will need to work closely with a dermatologist to start this process.
As for the coverup makeup, I recommend that you contact wedding makeup artists in your area. There are special make-up artists who have a makeup so complete that it can hide a tattoo for a number of hours. This may be the type of makeup you're looking for. I hope this helps.
Have you mentioned this to your child's pediatrician? There are times when we can't discover the cause of the red cheeks, but other times we discover that there is an underlying reason for them, such as a food allergy. Working with your pediatrician, you can try to eliminate certain things to see if it makes a difference for your son.
Your pediatrician can also examine your child to see if there is an infectious process that needs to be addressed. Please keep us posted.
It is possible that you're experiencing either a yeast or fungal infection as the result of the friction, heat, moisture, and contact with the fabric of your bicycling shorts. This is merely speculation. I cannot possibly provide a diagnosis without the benefit of a physical exam and access to your past medical history.
As for being embarrassed about going to the doctor, we've all seen much worse. You're doing yourself a disservice by continuing to suffer when a single trip to the doctor could likely quickly diagnose your problem and get you started on a treatment regimen that will provide relief.
Please refer this question to your ophthalmologist as it is possible that it could be a result of the shingles infection or a result of the steroid drops. Your doctor needs to have this information, and is the very best person to advise you.
When you break out in welts or hives, it is an indication that you have been exposed to something you're allergic to. It could be food, drink, medication, or something you have touched in the recent past.
Due to the fact that the holidays often expose us to many different experiences, it may be difficult to figure out what you ate, drank, or touched that may have caused this reaction, but if you could figure it out, you could then avoid it in the future.
Typically, if you do not re-expose yourself to this substance, your reaction will begin to go away. If it does not, make an appointment with your doctor.